JournalszaaVol. 1, No. 4pp. 15–24

Starke Dualität bei verallgemeinerten Steuerproblemen

  • Sabine Pickenhain

    Brandenburgische Technische Universität Cottbus, Germany
Starke Dualität bei verallgemeinerten Steuerproblemen cover
Download PDF

Abstract

In this paper a generalized parametric variational problem with restrictions on the state domain and the control is considered and its dual problem constructed. Under weak assumptions, strong duality is shown between the primary and the dual problem.

Cite this article

Sabine Pickenhain, Starke Dualität bei verallgemeinerten Steuerproblemen. Z. Anal. Anwend. 1 (1982), no. 4, pp. 15–24

DOI 10.4171/ZAA/24